MOULAY RCHID SIDI AMMI, and EL HASSAN EL KINANI, and DELFIM F. M. TORRES, (2012) Existence and uniqueness of solutions to functional integro-differential fractional equations. Electronic Journal of Differential Equations, Vol. 2012 (2012), No. 103, pp. 1–9..

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Algèbre & Applications
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18

Actions (login required)

View Item View Item